# SDR CA050714002

- Difficulty date: July 11, 2005
- Submitted: August 3, 2005
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 5,018 hours
- Engine: Cfmint CFM565B6
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1653118
- Part serial: 02115H4890
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

F/O WINDSHIELD OUTER LAYER CRACKED DURING CRUISE GENERATING A WARNING MESSAGE 'ANTI-ICE R WINDSHIELD'.  NO FLAMES OR SPARKS WERE NOTICED.
